# SDR ASAA2021040534517

- Difficulty date: April 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 53,639 hours, 15,873 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 4739574
- Part serial: 4278K
- Condition: Faulted
- Location: Fwd Cargo Compt
- Part time: 53,702 hours, 15,769 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO FIRE 'DISCH' LIGHT ILLUMINATED DURING PREFLIGHT. GROUNDED - YES. REF B737-800 WDM 26-23-11-2-AT #1 BOTTLE PRESSURE SWITCH CONNECTOR D12792 AND #2 BOTTLE CONNECTOR D12816 VERIFIED GOOD GROUND AT PINS #1 AND #2 AND GOOD VOLTAGE (13.5 VDC) AT PIN #3. REINSTALLED CONNECTORS AND PERFORMED INITIAL EVALUATION PER FIM 26-23 TASK 802 - NO DEFECTS NOTED. DUE TO HISTORY OF THIS FAULT, SEAMC REQUESTS REPLACEMENT OF #2 BOTTLE. COMPLETED INSTALLATION OF #2 FIRE BOTTLE . REF W/C 78226001, OPS CHECK GOOD.
